None found.

  • Size

    36 ea

    Identifier

    00070038588979

    SKU/UPC

    7003858897
  • Size

    24 ct

    Description

    Tylenol® Extra Strength Rapid Release Gels. Gelcaps*. For Adults. Acetaminophen Pain Reliever Fever Reducer. 500 mg Each. Other information: Each gelcap contains: sodium 1mg. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no Aspirin. *Gelatin-coated tablets. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. © J&JCI 2015.

    Identifier

    00300450488268

    SKU/UPC

    30045048826

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    60 ct

    Identifier

    00070038201724

    SKU/UPC

    7003820172
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to open. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    2 oz

    Description

    Other Information: Store at 68 to 77 degrees F (20 to 25 degrees C). Protect from freezing. Misc: Benzalkonium chloride. Ages 2 and up. No sting. Kills germs to help prevent infection. See new directions! From the No. 1 doctor recommended brand. Does not contain antibiotics. www.neosporin.com. Questions? Call toll-free 800-223-0182 or 215-273-8755 (collect). Made in Canada.

    Identifier

    00312547936576

    SKU/UPC

    31254793657

    Manufacturer

    Johnson & Johnson

    Brand

    Neosporin
  • Size

    100 ct

    Identifier

    00070038201731

    SKU/UPC

    7003820173
  • Size

    40 ea

    Description

    Other Information: Each Capsule Contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Solubilized ibuprofen, 200 mg/Diphenhydramine HCl, 25 mg. Liqui-Gels (Liquid filled capsules). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730167437

    SKU/UPC

    30573016743

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    130 ea

    Description

    Complete with 100% daily value of 11 essential vitamins you need to maintain good health: contains b-vitamins necessary for the release of energy from food.** Contains the full allowance of vitamins c, e, and folic acid. Perfect for young adults and for those who have difficulty swallowing pills. ** this statement has not been evaluated by the food and drug administration. This product is not intended to diagnose, treat, cure, or prevent any disease. Key essential Ingredients: healthy eyes** vitamin a, vitamin c, vitamin E. energy**: vitamin b6, niacin, pantothenic acid, riboflavin, thiamin. Healthy heart**: vitamin c, vitamin b6, vitamin b12, folic acid, vitamin E. Complete with 100% daily value of 11 essential vitamins you need to maintain good health: contains b-vitamins necessary for the release of energy from food.** Contains the full allowance of vitamins c, e, and folic acid. Perfect for young adults and for those who have difficulty swallowing pills. ** this statement has not been evaluated by the food and drug administration. This product is not intended to diagnose, treat, cure, or prevent any disease. Key essential Ingredients: healthy eyes** vitamin a, vitamin c, vitamin E. energy**: vitamin b6, niacin, pantothenic acid, riboflavin, thiamin. Healthy heart**: vitamin c, vitamin b6, vitamin b12, folic acid, vitamin E. Essential daily vitamin formula Multivitamin for adults Child-resistant cap small easy-to-swallow tablet High potency multivitamin/iron supplement Compare to one-a-day essential Ingredients*

    Identifier

    00036800054677

    SKU/UPC

    3680005467

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ea

    Description

    This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Your total satisfaction is guaranteed.

    Identifier

    00036800251410

    SKU/UPC

    3680025141

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 ea

    Description

    Acetaminophen 500 mg each. Pain relief. Repackaged and distributed by Convenience Valet Melrose Park, IL 60160.

    Identifier

    00094187018873

    SKU/UPC

    9418701887

    Manufacturer

    Convenience Valet

    Brand

    Convenience Valet
  • Size

    130 ea

    Description

    Aleve® All Day Strong® Pain Reliever/Fever Reducer Tablets. Bayer. Naproxen sodium tablets, 220mg (NSAID). Strength to last 12 hours. Capsule-shaped tablets. 30 Free caplets with this purchase. Bayer, the Bayer Cross, Aleve and All Day Strong are registered trademarks of Bayer. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Backache. Menstrual cramps. Headache. Toothache. The common cold. Temporarily reduces fever. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon-Fri 9AM - 5PM EST).

    Identifier

    00325866512550

    SKU/UPC

    32586651255

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve
  • Size

    130 ea

    Description

    Aleve® All Day Strong® Pain Reliever/Fever Reducer. Naproxen sodium tablets, 220mg (NSAID). Bayer. Strength to last 12 Hours. 30 Free tablets with this purchase. Bayer, the Bayer Cross, Aleve and All Day Strong are registered trademarks of Bayer. Uses: Temporarily relieves minor aches and pains due to: Minor pain of arthritis. Muscular aches. Menstrual scraps. Toothache. Backache. Headache. The common cold. Temporarily reduces fever. Safety Squease is a registered trademark of The Procter & Gamble Company. Used with permission. Questions or comments 1-800-395-0689 (Mon - Fri 9AM - 5PM EST).

    Identifier

    00325866512567

    SKU/UPC

    32586651256

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Aleve